# SDR SWAA2023020884262

- Difficulty date: December 21, 2022
- Submitted: February 8, 2023
- Operation: Air carrier
- Aircraft: N7855A
- Make and model: Boeing 737-79P
- Aircraft serial: 29357
- Aircraft time: 53,057 hours, 34,450 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Support Angle
- Condition: Cracked
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SUPPORT ANGLE ON BS 500D UPPER SURFACE OF BODY FAIRING AT RT WING 2022-697282<[01] REPLACED SUPPORT ANGLE AND FASTENERS ON BS 500D UPPER SURFACE OF BODY FAIRING AT RT WING I.A.W B737-700 SRM 51-40-02; SRM 51-20-02 AND DWG# 116A3010 SHEET:21 REV:A SEE INDIVIDUAL SIGN OFF BELOW .;[02] REPLACED SUPPORT ANGLE AND FASTENERS ON BS 500D UPPER SURFACE OF BODY FAIRING AT RT WING I.A.W B737-700 SRM 51-40-02; SRM 51-20-02 AND DWG# 116A3010 SHEET:21 REV:A SEE INDIVIDUAL SIGN OFF BELOW .
